Title: A continuation method for solving symmetric Toeplitz systems
Authors: Van Barel, Marc ×
Ikramov, Kh. D.
Chesnokov, Andrey #
Issue Date: Dec-2008
Publisher: Pergamon Press
Series Title: Computational Mathematics and Mathematical Physics vol:48 issue:12 pages:2126-2139
Abstract: A fast algorithm is proposed for solving symmetric Toeplitz systems. This algorithm continuously transforms the identity matrix into the inverse of a given Toeplitz matrix T. The memory requirements for the algorithm are O(n), and its complexity is O( log κ(T) v log n ), where κ(T) is the condition number of T. Numerical results are presented that confirm the efficiency of the proposed algorithm.
ISSN: 0965-5425
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science